Tylenol Acetaminophen Extra Strength 500mg (24 counts)

1,100.00৳ 

100-count of Tylenol Extra Strength Caplets with 500mg of acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
Use as a fever reducer and to help provide relief of common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
This extra strength acetaminophen pain reliever can be used by adults and children who are 12 years and older

Availability: 3 in stock

SKU: SUP006 Category: Tags: , ,

Active ingredient
Acetaminophen 500 mg (in each caplet)

Purpose
Pain reliever/fever reducer

Inactive ingredients
carnauba wax*, corn starch*, FD&C red no. 40 aluminum lake, hypromellose, magnesium stearate, modified starch*, polyethylene glycol*, powdered cellulose, pregelatinized starch, propylene glycol, shellac, sodium starch glycolate, titanium dioxide

Uses

  • temporarily relieves minor aches and pains due to:
    • the common cold
    • headache
    • backache
    • minor pain of arthritis
    • toothache
    • muscular aches
    • premenstrual and menstrual cramps
  • temporarily reduces fever

Reviews

There are no reviews yet.

Be the first to review “Tylenol Acetaminophen Extra Strength 500mg (24 counts)”

Your email address will not be published.

Shopping Cart